RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2008, Volume 5, Pages 456–464 (Mi semr120)  

Reviews

The well-posednes of a convolution equations on a finite interval and of a system of Cauchy-type singular integral equations

A. F. Voronin

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: We obtain some necessary and sufficient conditions for the well-posednes of a convolution equations on a finite interval and of a system of Cauchy-type singular integral equations.

Keywords: integral equation, convolution, system, well-posedness, Riemann problem, Cauchy-type singular integral equation.

Full text: PDF file (742 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.968, 517.944
MSC: 30E20, 45E05, 45E10, 45F15
Received September 1, 2008, published November 25, 2008

Citation: A. F. Voronin, “The well-posednes of a convolution equations on a finite interval and of a system of Cauchy-type singular integral equations”, Sib. Èlektron. Mat. Izv., 5 (2008), 456–464

Citation in format AMSBIB
\Bibitem{Vor08}
\by A.~F.~Voronin
\paper The well-posednes of a~convolution equations on a~finite interval and of a~system of Cauchy-type singular integral equations
\jour Sib. \`Elektron. Mat. Izv.
\yr 2008
\vol 5
\pages 456--464
\mathnet{http://mi.mathnet.ru/semr120}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2586650}


Linking options:
  • http://mi.mathnet.ru/eng/semr120
  • http://mi.mathnet.ru/eng/semr/v5/p456

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:162
    Full text:49
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019